$n$-Array Jacobson graphs

Document Type: Research Paper

Authors

1 erdowsi University of Mashhad‎, ‎International Campus‎, ‎Mashhad‎, ‎Iran.

2 Department of Pure Mathematics‎, ‎Ferdowsi University of Mashhad‎, ‎Mashhad‎, ‎Iran.

3 Department of Mathematics‎, ‎University of Neyshabur‎, ‎P‎. ‎O‎. ‎Box 91136-899‎, ‎Neyshabur‎, ‎Iran.

Abstract

We generalize the notion of Jacobson graphs into $n$-array columns called $n$-array Jacobson graphs and determine their connectivities and diameters. Also, we will study forbidden structures of these graphs and determine when an $n$-array Jacobson graph is planar, outer planar, projective, perfect or domination perfect.

Keywords

Main Subjects


S. Akbari, S. Khojasteh and A. Yousefzadehfard, The proof of a conjecture in Jacobson graph of a commutative ring, J. Algebra Appl. 14 (2015), no. 10, Article ID 1550107, 14 pages.

A. Azimi, A. Erfanian and M. Farrokhi D.G., The Jacobson graph of commutative rings, J. Algebra Appl. 12 (2013), no. 3, Article ID 1250179, 18 pages.

A. Azimi, A. Erfanian and M. Farrokhi D.G., Isomorphisms between Jacobson graphs, Rend. Circ. Mat. Palermo (2) 63 (2014), no. 2, 277--286.

A. Azimi and M. Farrokhi D.G., Cycles and paths in Jacobson graphs, Ars. Combin. 134 (2017) 61--74.

M. Chudnovsky, N. Robertson, P. Seymour and R. Thomas, The strong perfect graph theorem, Ann. of Math. (2) 164 (2006), no. 1, 51--229.

A. Gagarin, G. Labelle and P. Leroux, The structure and labelled enumeration of K3;3-subdivision-free projective-planar graphs, Pure Math. Appl. 16 (2005), no. 3, 267--286.

H.H. Glover, J.P. Huneke and C.S.Wang, 103 graphs that are irreducible for the projective plane, J. Combin. Theory Ser. B. 27 (1979) 332--370.

Z. Gu and Z. Wan, Orthogonal graphs of odd characteristic and their automorphisms, Finite Fields Appl. 14 (2008), no. 2, 291--313.

B.R. McDonald, Finite Rings with Identity, Marcel Dekker Inc. New York, 1974.

Z. Tang and Z. Wan, Symplectic graphs and their automorphisms, European J. Combin. 27 (2006), no. 1, 38--50.

Z. Wan and K. Zhou, Unitary graphs and their automorphisms, Ann. Comb. 14 (2010), no. 3, 367--395.

I.E. Zverovich and V.E. Zverovich, An induced subgraph characterization of domination perfect graphs, J. Graph Theory 20 (1995), no. 3, 375--395.


Volume 43, Issue 7
November and December 2017
Pages 2137-2152
  • Receive Date: 17 April 2015
  • Revise Date: 15 November 2016
  • Accept Date: 15 November 2016